# SDR DHL2004804505

- Difficulty date: June 27, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR. LE UPPER FORMER CRACKED 0.500, XFS 347.750. CORR.: REMOVED FASTENER IAW SRM 51-1-21 PG.1. PERFORMED STOP HOLE ON CRACK END AND FABRICATED ANGLE DOUBLER (AL2024-T3 0.040) IAW SRM 57-2-0 PG.9-10. CLEANED, TREATED AND PRIMED ANGLE DOUBLER IAW SRM 51-1-8B. INSTALLED ANGLE DOUBLER WITH NEW FASTENERS IAW SRM 57-2-0 PG. 9-10, SRM 51-1-21 PG.1.
